Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 564914, 8 pages
http://dx.doi.org/10.1155/2014/564914
Research Article

Resonant Problems by Quasilinearization

Faculty of Natural Sciences and Mathematics, Daugavpils University, Parādes Street 1, Daugavpils 5401, Latvia

Received 29 January 2014; Accepted 6 March 2014; Published 22 April 2014

Academic Editor: Ioannis G. Stratis

Copyright © 2014 Nadezhda Sveikate. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nadezhda Sveikate, “Resonant Problems by Quasilinearization,” International Journal of Differential Equations, vol. 2014, Article ID 564914, 8 pages, 2014. https://doi.org/10.1155/2014/564914.